# SDR 2023FA0000145

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Aircraft: N986CC
- Make and model: Cirrus SR20
- Aircraft serial: 2711
- Aircraft time: 762 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 39382001
- Condition: Damaged
- Location: Zone 100
- Part time: 762 hours
- Component: Cowling, Cirrus
- Component part number: 39382001
- Stage of operation: UK
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LOWER RIGHT COWLING ASSEMBLY CORE MATERIAL DAMAGED BY HEAT FROM EXHAUST COLLECTOR. THIS IS THE SECOND ONE DISCOVERED HERE TO HAVE DAMAGE IN THIS AREA FROM HEAT.
